# SDR USAA010438

- Difficulty date: April 20, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED, 3 INCHES BY 25 INCHES, BS 967, LBL 17 TO LBL 50.  REMOVED AND REPLACED T-CAP, SRM 53-00-51 AND EA 96458.  (M)
